# SDR SWIA202506240328

- Difficulty date: March 28, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR OF THE RH & LH LOWER WING PLANK AT BL45.00 BETWEEN R/SPAR & STR 6  (C-CHECK RO 06/23/2025)PERFORMED TEMPORARY REPAIR OF THE RH AND LH LOWER WING PLANK AT BL45.00 BETWEEN R/SPAR AND STR 6. REF K- REO 601R-21-3893 REV -- DATED 2025-03-08. COMPLIED WITH SKYCARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.PARTS WEIGHED USING SCALE: TUC1755 CAL DUE DATE: 12-31-2025 WEIGHT REMOVED: .16 LBS; WEIGHT ADDED: 19.36 LBS; NET WEIGHT CHANGE: 19.20 LBS
